Search Results

There are 19001 results for: content related to: An Improved Bound for Vertex Partitions by Connected Monochromatic K-Regular Graphs

  1. A New Method for Enumerating Independent Sets of a Fixed Size in General Graphs

    Journal of Graph Theory

    Volume 81, Issue 1, January 2016, Pages: 57–72, James Alexander and Tim Mink

    Version of Record online : 12 MAR 2015, DOI: 10.1002/jgt.21861

  2. Chordal 2-Connected Graphs and Spanning Trees

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 224–235, Zbigniew R. Bogdanowicz

    Version of Record online : 3 SEP 2013, DOI: 10.1002/jgt.21761

  3. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  4. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  5. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  6. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891

  7. The Average Degree of Minimally Contraction-Critically 5-Connected Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 331–354, Kiyoshi Ando, Yoshimi Egawa and Matthias Kriesell

    Version of Record online : 17 MAY 2013, DOI: 10.1002/jgt.21741

  8. Two-sided Group Digraphs and Graphs

    Journal of Graph Theory

    Volume 82, Issue 3, July 2016, Pages: 279–295, Moharram N. Iradmusa and Cheryl E. Praeger

    Version of Record online : 25 AUG 2015, DOI: 10.1002/jgt.21901

  9. A Characterization of Mixed Unit Interval Graphs

    Journal of Graph Theory

    Volume 79, Issue 4, August 2015, Pages: 267–281, Felix Joos

    Version of Record online : 25 SEP 2014, DOI: 10.1002/jgt.21831

  10. Spectrum of the 1-Laplacian and Cheeger's Constant on Graphs

    Journal of Graph Theory

    Volume 81, Issue 2, February 2016, Pages: 167–207, K. C. Chang

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21871

  11. On String Graph Limits and the Structure of a Typical String Graph

    Journal of Graph Theory

    Svante Janson and Andrew J. Uzzell

    Version of Record online : 7 MAR 2016, DOI: 10.1002/jgt.22031

  12. Multicolor Ramsey Numbers For Complete Bipartite Versus Complete Graphs

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 19–38, John Lenz and Dhruv Mubayi

    Version of Record online : 22 NOV 2013, DOI: 10.1002/jgt.21771

  13. Partitioning Perfect Graphs into Stars

    Journal of Graph Theory

    René van Bevern, Robert Bredereck, Laurent Bulteau, Jiehua Chen, Vincent Froese, Rolf Niedermeier and Gerhard J. Woeginger

    Version of Record online : 15 JUN 2016, DOI: 10.1002/jgt.22062

  14. The Reverse H-free Process for Strictly 2-Balanced Graphs

    Journal of Graph Theory

    Volume 79, Issue 2, June 2015, Pages: 125–144, Tamás Makai

    Version of Record online : 11 SEP 2014, DOI: 10.1002/jgt.21821

  15. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  16. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  17. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  18. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  19. Minimum Degree and Dominating Paths

    Journal of Graph Theory

    Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson and Douglas B. West

    Version of Record online : 29 FEB 2016, DOI: 10.1002/jgt.22021

  20. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997